Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for stomach pain

Answered by
Dr.
Dr. Grzegorz Stanko

General Surgeon

Practicing since :2008

Answered : 5770 Questions

default
Posted on Tue, 5 Aug 2014 in Abdominal Pain
Question: hi doc.
feel like stomach got pain and bomb are blasting inside of stomach.
what could be the problem and what should I do.
stomach is always tight even after and before eating.

Thanks.
doctor
Answered by Dr. Grzegorz Stanko 1 hour later
Brief Answer:
Detailed below.

Detailed Answer:
Hello!

Thank you for the query.

Your symptoms may be caused by peptic ulcer, stomach inflammation or gallstones.
Peptic ulcer or stomach inflammation gives usually pain upper middle abdominal pain/tightness along with nausea.
Gallstones pain is in the upper right area and usually radiates to the back.
Stress can be also a factor of such symptoms and cause stomach problems.

I suggest you to start with abdominal ultrasound and blood work. If nothing will be found, gastroscopy should be next.

In a meanwhile please avoid fatty foods, spicy foods, fried foods, coffee, chocolate, orange juices. Start Magnesium supplementation if you feel stress can be the reason.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Magnesium

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...

I am 72 years old and take 4 mg Monoxidin every day. But lately I get awake at night due to artrieflimmer not too long but scary. What can I do to stop it - I live a very healthy life with lots of long walks, healthy food, etc.

doctor1 MD

Hi I ahve had addisons typeprimary. I take 2 mg of medrol in the morning also ten mg of hydrocortison, laterabout midday I tske another 5 mg of hydrocort about 4 oclock in the afternoon . Same routine most days unless I get sinus, for which I have to take an antibiotic and up a few of the hydrocorts .

doctor1 MD

my father is a heart patient and resently they got second heart attack and inbetween the treatment we found that they are surviving on one kedney, his one kidney is colleps because of calcium deposited in the veins. now from last three weaks they r havin sevear muscullar pain in hole body , indisation , diahrea and disentry. they r taking medicins 1. cardarone 200 mg 2. doxolin 400 3. atorsave 10 mg, 4. nitract 2.5 mg and depllet 75mg. please sugest me for these probllems how can i hendle it. pravin

doctor1 MD

My feet and lower legs have started hurting and cramping. There is a weird feeling like bubbles popping under the skin. I have added magnesium and potassium supplements but this has not helped. I am 64, and thin. What could be causing this, and should I see a doctor?

doctor1 MD

I am a 72 year old woman. For the past week I have been getting excruciating thigh muscle cramping thinking it was sciatica . My doc doesn't have office hours today and I want to begin taking magnesium supplement. What is the safe dosage?

doctor1 MD

This is a follow-up to our chat of a few days ago re magnesium to alleviate intense muscle spasms in my thigh. It seems to be helping along with the 2mg Tizanidine . I have spoken with my internist and he agrees that I should see an orthopedist to...

doctor1 MD

I've been suffering from diverseretulitis since 7th December,went to clinic, on 12..Received antibiotics,taking miralax .Have not had BM since 6th...can I saftey take something quick acting like magnesium citrate???????THANKS